# SDR SWAA2014011524121

- Difficulty date: January 9, 2014
- Submitted: January 15, 2014
- Operation: Air carrier
- Aircraft: N8616C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36914
- Aircraft time: 975 hours, 409 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: 65578202
- Part serial: F05963
- Condition: Failed
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

POWERED UP USING EXTERNAL POWER  A STRONG ELECTRICAL SMOKE SMELL OCCURRED.  R & R IFSAU IAW AMM.
